Two ideals connected with strong right upper porosity at a point. (English) Zbl 1363.28001

Summary: Let \(\text{SP}\) be the set of upper strongly porous at \(0\) subsets of \(\mathbb{R}^+\) and let \(\hat{I}(\text{SP})\) be the intersection of maximal ideals \(\pmb{I}\subseteq \text{SP}\). Some characteristic properties of sets \(E\in \hat{I}(\text{SP})\) are obtained. We also find a characteristic property of the intersection of all maximal ideals contained in a given set which is closed under subsets. It is shown that the ideal generated by the so-called completely strongly porous at \(0\) subsets of \(\mathbb{R}^{+}\) is a proper subideal of \(\hat{I}(\text{SP}).\) Earlier, completely strongly porous sets and some of their properties were studied in the paper of V. V. Bilet and O. A. Dovgoshey [Real Anal. Exch. 39, No. 1, 175–206 (2014; Zbl 1303.28003)].


28A10 Real- or complex-valued set functions
28A05 Classes of sets (Borel fields, \(\sigma\)-rings, etc.), measurable sets, Suslin sets, analytic sets


Zbl 1303.28003
Full Text: DOI arXiv Link


[1] V. V. Bilet, O. A. Dovgoshey: Investigations of strong right upper porosity at a point. Real Anal. Exch. 39 (2013/14), 175–206. · Zbl 1303.28003
[2] A. Chinčin: Recherches sur la structure des fonctions mesurables. Moscou, Rec. Math. 31 (1923), 265–285, 377–433. (In Russian, in French.)
[3] A. Denjoy: Leçons sur le calcul des coefficients d’une série trigonométrique. Tome II. Métrique et topologie d’ensembles parfaits et de fonctions. Gauthier-Villars, Paris, 1941. (In French.)
[4] A. Denjoy: Sur une propriété de séries trigonométriques. Amst. Ak. Versl. 29 (1920), 628–639. (In French.) · JFM 47.0261.04
[5] E. P. Dolženko: Boundary properties of arbitrary functions. Math. USSR (1968), 1–12; translation from Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 3–14. (In Russian.)
[6] O. Dovgoshey, J. Riihentaus: Mean value type inequalities for quasinearly subharmonic functions. Glasg. Math. J. 55 (2013), 349–368. · Zbl 1271.31008 · doi:10.1017/S0017089512000602
[7] J. Foran, P. D. Humke: Some set-theoretic properties of {\(\sigma\)}-porous sets. Real Anal. Exch. (1980/81), 114–119. · Zbl 0467.28001
[8] P. D. Humke, T. Vessey: Another note on {\(\sigma\)}-porous sets. Real Anal. Exch. 8 (1982/83), 262–271. · Zbl 0543.28001
[9] L. Karp, T. Kilpeläinen, A. Petrosyan, H. Shahgholian: On the porosity of free boundaries in degenerate variational inequalities. J. Differ. Equations 164 (2000), 110–117. · Zbl 0956.35054 · doi:10.1006/jdeq.1999.3754
[10] A. S. Kechris: Hereditary properties of the class of closed sets of ubiqueness for trigonometric series. Isr. J. Math. 73 (1991), 189–198. · Zbl 0769.42006 · doi:10.1007/BF02772948
[11] A. S. Kechris, A. Louveau, W. H. Woodin: The structure of {\(\sigma\)}-ideals of compact sets. Trans. Am. Math. Soc. 301 (1987), 263–288. · Zbl 0633.03043
[12] F. Przytycki, S. Rohde: Porosity of Collet-Eckmann Julia sets. Fundam. Math. 155 (1998), 189–199. · Zbl 0908.58054
[13] M. Repický: Porous sets and additivity of Lebesgue measure. Real Anal. Exch. 15 (1989/90), 282–298. · Zbl 0716.28004
[14] O. L. Semenova, A. A. Florinskii: Ideals of porous sets in the real line and in metrizable topological spaces. J. Math. Sci., New York 102 (2000), 4508–4522; translation from Probl. Mat. Anal. 20 (2000), 221–242. (In Russian.) · doi:10.1007/BF02672903
[15] B. S. Thomson: Real Functions. Lecture Notes in Mathematics 1170, Springer, Berlin, 1985. · Zbl 0581.26001
[16] J. Tkadlec: Constructions of some non-{\(\sigma\)}-porous sets on the real line. Real Anal. Exch. 9 (1983/84), 473–482. · Zbl 0582.28001
[17] J. Väisälä: Porous sets and quasisymmetric maps. Trans. Am. Math. Soc. 299 (1987), 525–533. · Zbl 0617.30025 · doi:10.2307/2000511
[18] L. Zajíček: On {\(\sigma\)}-porous sets in abstract spaces. Abstr. Appl. Anal. 2005 (2005), 509–534. · Zbl 1098.28003 · doi:10.1155/AAA.2005.509
[19] L. Zajíček: Porosity and {\(\sigma\)}-porosity. Real Anal. Exch. 13 (1987/88), 314–350.
[20] L. Zajíček: On cluster sets of arbitrary functions. Fundam. Math. 83 (1973/74), 197–217.
[21] L. Zajíček, M. Zelený: On the complexity of some {\(\sigma\)}-ideals of {\(\sigma\)}-P-porous sets. Commentat. Math. Univ. Carol. 44 (2003), 531–554. · Zbl 1099.54029
[22] M. Zelený, J. Pelant: The structure of the {\(\sigma\)}-ideal of {\(\sigma\)}-porous sets. Commentat. Math. Univ. Carol. 45 (2004), 37–72. · Zbl 1101.28001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.